Turn on thread page Beta

on the pill, bleeding,brown discharge pregnant??!! watch

    • Thread Starter
    Offline

    0
    ReputationRep:
    I'm on the pill, but missed a day or two, when me and my boyfriend went away, and yes we had unprotected sex i know, i know bad but after 3 days i noticed like a bleed and then some brown discharge that is still going on. I had my period on the 1st of jan and this happened on the 20th jan...could i be pregnant?
    Offline

    2
    ReputationRep:
    It is just the aborted fetus draining out. You were pregnant but the pill killed it off. Nothing to worry about.
    Offline

    0
    ReputationRep:
    (Original post by Pickford)
    It is just the aborted fetus draining out. You were pregnant but the pill killed it off. Nothing to worry about.
    omg that is horrific
    Offline

    14
    ReputationRep:
    You could just go buy a pregnancy test rather than just ask a bunch of people who have as much idea as you do.
    Offline

    0
    ReputationRep:
    Very unlikely, although you may want to take a test just to make sure. The bleeding will just be a reaction to the missed pills, and the brown discharge is also just another side effect of this.
    • #1
    #1

    (Original post by Pickford)
    It is just the aborted fetus draining out. You were pregnant but the pill killed it off. Nothing to worry about.

    4real?
    Offline

    0
    ReputationRep:
    Go get a pregnancy test. I'm on the pill and I get bleeds like that all the time. Thats not to say your not pregnant, you did have unprotected sex after all and you can still bleed up to a month after becoming pregnant.
    Offline

    0
    ReputationRep:
    (Original post by Anonymous)
    4real?

    No. If she was having a miscarriage she would know about it.
    • PS Helper
    Offline

    14
    ReputationRep:
    PS Helper
    (Original post by Pickford)
    It is just the aborted fetus draining out. You were pregnant but the pill killed it off. Nothing to worry about.
    The contraceptive pill prevents fertilisation, its not the morning after pill.

    Massive difference
    • PS Helper
    Offline

    14
    ReputationRep:
    PS Helper
    OP its just one of the side effects of the pill.

    It does not occur that regularly, however you might want to check with your GP.

    Maybe a change in the pill you are on may reduce this effect.
    Offline

    0
    ReputationRep:
    (Original post by tiana)
    I'm on the pill, but missed a day or two, when me and my boyfriend went away, and yes we had unprotected sex i know, i know bad but after 3 days i noticed like a bleed and then some brown discharge that is still going on. I had my period on the 1st of jan and this happened on the 20th jan...could i be pregnant?
    how long have you been on the pill?
    because getting bleeding is normal on some versions of the pill, its just a period. you may have had it before but perhaps not noticed it so much so dont worry too much but i think its more likely that this could be an STI so i'd go and get a test for it! good luck x
    Offline

    0
    ReputationRep:
    Brown discharge/blood can happen sometimes. That's just how the pill is. As for the pregnancy, get a test, just to be safe
    Offline

    12
    ReputationRep:
    Probably just a light bleed/spotting from missing the pill for a few days.
    Offline

    0
    ReputationRep:
    It happens sometimes. I'd wait till your next 7 day break, if you don't get a period/withdrawal bleed then get a pregnancy test. Don't panic, if you can't wait till then get a pregnancy test soon (it does take about 6 days for hcG to appear in urine though, so it'd be worth waiting a few days till you get a pregnancy test.) If it's clear and you keep getting random bleeding see your GP. Take care.
    • #2
    #2

    The chances are you're not, but definitely take a test to be sure.

    If a woman gets pregnant whilst on the pill, would she still get a period during her 7 day break? Just wondering
    Offline

    0
    ReputationRep:
    (Original post by Anonymous)
    The chances are you're not, but definitely take a test to be sure.

    If a woman gets pregnant whilst on the pill, would she still get a period during her 7 day break? Just wondering
    I may be wrong but I always thought that the "period" you have on the pill isn't a real period anyway..
    Offline

    1
    ReputationRep:
    poo?????
    Offline

    11
    ReputationRep:
    Why are you not taking a pregnancy test?

    (Original post by vas876)
    The contraceptive pill prevents fertilisation, its not the morning after pill.

    Massive difference
    So does the morning after pill. There's not a lot of difference between the two, actually.
    Offline

    12
    ReputationRep:
    Incredibly similar really, morning after pill is just a large does of synthetic progesterone, same as the mini pill. Just.. a considerably larger dose, obviously.
    • PS Helper
    Offline

    14
    ReputationRep:
    PS Helper
    (Original post by nolongerhearthemusic)
    Why are you not taking a pregnancy test?



    So does the morning after pill. There's not a lot of difference between the two, actually.
    I know they are pretty much the same pill

    However the post i quoted was mentioning an aborted foetus coming out in the bleeding.

    Which is clearly wrong since fertilisation would have never occurred.

    Also the difference is the morning after pill is taken after fertilisation/or suspected fertilisation.

    Also at no point would a foetus have formed when on the pill or after taking the morning after pill. It would still be a zygote/blastocyst.
 
 
 
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 31, 2017
The home of Results and Clearing

2,926

people online now

1,567,000

students helped last year
Poll
How are you feeling about GCSE results day?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.